# SDR C2XA03IA109

- Difficulty date: December 1, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2082 - THE FLIGHT CREW REPORTED THAT A STRONG BURNING SMELL WAS EMITTED FROM THE ENVIRONMENTAL SYSTEM.  THE SMELL WENT AWAY WHEN THE POWER LEVERS WERE PUSHED FORWARD.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE ENVIRONMENTAL SYSTEM.  THE DISCREPANCY COULD NOT BE DUPLICATED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
